Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

CR functions and tube manifolds


Author: M. Kazlow
Journal: Trans. Amer. Math. Soc. 255 (1979), 153-171
MSC: Primary 32A07; Secondary 32D05
MathSciNet review: 542875
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various generalizations of Bochner's theorem on the extension of holomorphic functions over tube domains are considered. It is shown that CR functions on tubes over connected, locally closed, locally starlike subsets of $ {\textbf{R}^n}$ uniquely extend to CR functions on almost all of the convex hull of the tube set. A CR extension theorem on maximally stratified real submanifolds of $ {\textbf{C}^n}$ is proven. The above two theorems are used to show that the CR functions (resp. CR distributions) on tubes over a fairly general class of submanifolds of $ {\textbf{R}^n}$ uniquely extend to CR functions (CR distributions) on almost all of the convex hull.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A07, 32D05

Retrieve articles in all journals with MSC: 32A07, 32D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0542875-5
PII: S 0002-9947(1979)0542875-5
Article copyright: © Copyright 1979 American Mathematical Society